# SDR V0XR413Y011411007

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 14,421 hours, 10,200 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) GALLEY MOUNT CORRODED AT RBL 6 FS 315.  R & R GALLEY MOUNT IAW SRM 51-42-21. W/C 2105.
